American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10\\\-04) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 385 found      Go to page: 1 2 3 4 5 > >>

[31] Wilfrid Keller. Table errata: ``Some very large primes of the form $k\cdot 2\sp{m}+1$'' [Math. Comp. {\bf 35} (1980), no. 152, 1419--1421;\ MR 81i:10011]\ by G. V. Cormack and H. C. Williams . Math. Comp. 38 (1982) 335. MR 637312.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] G. Greaves. An algorithm for the solution of certain differential-difference equations of advanced type . Math. Comp. 38 (1982) 237-247. MR 637302.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Harvey Cohn. An explicit modular equation in two variables and Hilbert's twelfth problem . Math. Comp. 38 (1982) 227-236. MR 637301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] Carl Pomerance. On the distribution of pseudoprimes . Math. Comp. 37 (1981) 587-593. MR 628717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] W. G. Leavitt and Albert A. Mullin. Primes differing by a fixed integer . Math. Comp. 37 (1981) 581-585. MR 628716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Robert Baillie, G. Cormack and H. C. Williams. The problem of Sierpi\'nski concerning $k\cdot 2\sp{n}+1$ . Math. Comp. 37 (1981) 229-231. MR 616376.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] C. J. Smyth. On the measure of totally real algebraic integers. II . Math. Comp. 37 (1981) 205-208. MR 616373.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Larissa Queen. Modular functions arising from some finite groups . Math. Comp. 37 (1981) 547-580. MR 628715.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] D. H. Lehmer. On Fermat's quotient, base two . Math. Comp. 36 (1981) 289-290. MR 595064.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Peter Hagis. Unitary hyperperfect numbers . Math. Comp. 36 (1981) 299-301. MR 595067.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Daniel Shanks and H. C. Williams. Gunderson's function in Fermat's last theorem . Math. Comp. 36 (1981) 291-295. MR 595065.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Svein Mossige. Algorithms for computing the $h$-range of the postage stamp problem . Math. Comp. 36 (1981) 575-582. MR 606515.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] H. C. Williams. A numerical investigation into the length of the period of the continued fraction expansion of $\sqrt{D}$ . Math. Comp. 36 (1981) 593-601. MR 606518.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Leonard Adleman and Frank Thomson Leighton. An $O(n\sp{1/10.89})$ primality testing algorithm . Math. Comp. 36 (1981) 261-266. MR 595060.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Richard P. Brent and John M. Pollard. Factorization of the eighth Fermat number . Math. Comp. 36 (1981) 627-630. MR 606520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Herman J. J. te Riele. Hyperperfect numbers with three different prime factors . Math. Comp. 36 (1981) 297-298. MR 595066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] John D. Dixon. Asymptotically fast factorization of integers . Math. Comp. 36 (1981) 255-260. MR 595059.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] W. Borho. Some large primes and amicable numbers . Math. Comp. 36 (1981) 303-304. MR 595068.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Sol Weintraub. A large prime gap . Math. Comp. 36 (1981) 279. MR 595062.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Masao Kishore. On odd perfect, quasiperfect, and odd almost perfect numbers . Math. Comp. 36 (1981) 583-586. MR 606516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] M. D. Hendy and N. S. Jeans. The Jacobi-Perron algorithm in integer form . Math. Comp. 36 (1981) 565-574. MR 606514.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[52] W. W. Stothers. Subgroups of finite index in a free product with amalgamated subgroup . Math. Comp. 36 (1981) 653-662. MR 606522.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Gary B. Gostin. A factor of $F\sb{17}$ . Math. Comp. 35 (1980) 975-976. MR 572869.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Carl Pomerance, J. L. Selfridge and Samuel S. Wagstaff. The pseudoprimes to $25\cdot 10\sp{9}$ . Math. Comp. 35 (1980) 1003-1026. MR 572872.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Peter Wilker. An efficient algorithmic solution of the Diophantine equation $u\sp{2}+5v\sp{2}=m$ . Math. Comp. 35 (1980) 1347-1352. MR 583512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Richard P. Brent. The first occurrence of certain large prime gaps . Math. Comp. 35 (1980) 1435-1436. MR 583521.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] David P. Maher. Existence theorems for transforms over finite rings with applications to $2$-D convolution . Math. Comp. 35 (1980) 757-765. MR 572853.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] Peter Hagis. Outline of a proof that every odd perfect number has at least eight prime factors . Math. Comp. 35 (1980) 1027-1032. MR 572873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Robert Baillie and Samuel S. Wagstaff. Lucas pseudoprimes . Math. Comp. 35 (1980) 1391-1417. MR 583518.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Curt Noll and Laura Nickel. The 25th and 26th Mersenne primes . Math. Comp. 35 (1980) 1387-1390. MR 583517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 385 found      Go to page: 1 2 3 4 5 > >>